Alert archive / Louisiana / Flash Flood Warnings in 2026
Flash Flood Warning 3, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jan 10, 2026, 2:37 AM CST for 4 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2026, 2:37 AM CST (08:37 UTC)
- Expired
- Jan 10, 2026, 5:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 91 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
508
WGUS54 KSHV 100837
FFWSHV
LAC021-043-059-127-101130-
/O.NEW.KSHV.FF.W.0003.260110T0837Z-260110T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
237 AM CST Sat Jan 10 2026
The National Weather Service in Shreveport has issued a
* Flash Flood Warning for...
Southeastern Caldwell Parish in north central Louisiana...
Grant Parish in north central Louisiana...
Northern La Salle Parish in north central Louisiana...
East Central Winn Parish in north central Louisiana...
* Until 530 AM CST.
* At 237 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Columbia, Jena, Colfax, Olla, Clarks, Grayson, Midway, Urania,
Pollock, Dry Prong, Tullos, Georgetown, Zenoria, Rochelle,
Standard, Burlington, Spaulding, Fishville, Kelly and Williana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3153 9273 3218 9200 3209 9189 3207 9193
3204 9190 3197 9189 3197 9190 3193 9190
3193 9200 3182 9201 3144 9237 3139 9263
3140 9270 3145 9268 3145 9271 3147 9271
3150 9268
FLASH FLOOD...RADAR INDICATED
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jan 9, 11:25 PM CST, 3 hours 12 minutes earlier. Its key messages:
- Issued at 1120 PM CST Fri Jan 9 2026 -Tornado Watch is in Effect through 4 AM for portions of North Louisiana. -More seasonable and dry conditions will settle into the region starting this weekend and continuing well into next week.
Area forecast discussion, Jan 9, 11:25 PM CST, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1125 PM CST Fri Jan 9 2026 ...New DISCUSSION, AVIATION... .KEY MESSAGES... Issued at 1120 PM CST Fri Jan 9 2026 -Tornado Watch is in Effect through 4 AM for portions of North Louisiana. -More seasonable and dry conditions will settle into the region starting this weekend and continuing well into next week. && .DISCUSSION... Issued at 1112 PM CST Fri Jan 9 2026 A frontal boundary across mainly north Louisiana into Southeast Texas remains the source for convection across the ArkLaTex this evening. Locations in the warm sector east of the boundary across north Louisiana remain in a Tornado Watch through 4 AM. The combination of the convergence of warm gulf moisture along the boundary and an approaching upper-trough from the west could lead to strong thunderstorms overnight, capable of producing damaging winds, large hail, and possible tornadoes. Increased moisture could also lead to patchy fog conditions across portions of east Texas and north Louisiana overnight. However, conditions are forecast to improve through daybreak as cool and dry high pressure build across the region. Northerly winds on Saturday could approach 15 mph across portions of east and northeast Texas. Winds to drop off to 5 mph or less on Saturday night with dry and stable conditions prevailing thereafter through the remainder of the forecast period. Cold conditions expected through the weekend with Saturday afternoon highs forecast to climb into the 50s to lower 60s and lows on Saturday night in the 30s. The coldest day of the forecast period will be on Sunday with highs in the 50s and lows on Sunday night in the upper 20s to lower 30s. As the surface high shifts east, a gradual warming trend is expected through Wednesday with another reinforcement of cold air expected thereafter. Highs in the 50s and lows near freezing are expected on Thursday morning. /05/ && .AVIATION... (06Z TAFS) Issued at 1115 PM CST Fri Jan 9 2026 The back edge of a broken line of showers and thunderstorms was currently located from just west of the LFK and SHV terminals to just east of the TXK terminal. This convection was making slow but steady progress through our airspace and will continue to do so as we go through the overnight hours. Feel like we should get this line east of the ELD/MLU terminals before the next 12z TAF package goes out. Ceilings behind the line of convection quickly become VFR with some 5-8kft ceilings noted at the TXK and TYR terminals. Model cross section do support the possibility of MVFR, post convective ceilings through 16z or so today across our NE TX terminals into the TXK and SHV terminals as well. Those MVFR ceilings may stay around a little longer at the ELD/MLU terminals. Overall, a trend towards VFR conditions should prevail from late morning into the afternoon across all terminal locations. Look for post frontal winds from the northwest sustained near 10-15kts with gusts upwards of 30kts possible before winds begin to subside just prior to sunset this evening. 13 && .SPOTTER INFORMATION STATEMENT... Issued at 1130 AM CST Fri Jan 9 2026 Spotter activation may be needed overnight. && .PRELIMINARY POINT TEMPS/POPS... SHV 52 61 39 58 / 90 0 0 0 MLU 58 63 39 54 / 100 20 0 0 DEQ 41 54 32 54 / 40 0 0 0 TXK 47 57 36 56 / 60 0 0 0 ELD 49 58 34 53 / 90 10 0 0 TYR 45 56 36 59 / 60 0 0 0 GGG 46 58 35 58 / 80 0 0 0 LFK 50 61 37 59 / 90 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...05 AVIATION...57
In the hours before
Special weather statement, Jan 9, 8:44 PM CST, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
844 PM CST Fri Jan 9 2026
LAZ001>003-010>012-100330-
Red River LA-Bienville LA-Bossier LA-Caddo LA-Webster LA-De Soto
LA-
844 PM CST Fri Jan 9 2026
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL DE
SOTO...SOUTHEASTERN CADDO...SOUTHERN BOSSIER...NORTH CENTRAL RED
RIVER...WEST CENTRAL BIENVILLE AND SOUTHERN WEBSTER PARISHES UNTIL
930 PM CST...
At 844 PM CST, Doppler radar was tracking an area of strong
thunderstorms extending from near Bossier City to 8 miles northeast
of Stonewall, or extending from near Bossier City to 11 miles
southeast of Shreveport, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Shreveport, Bossier City, Minden, Haughton, Ringgold, Sibley,
Doyline, Dixie Inn, Dubberly, Heflin, Eastwood, Fosters, Koran,
Curtis, Sligo, Plum Orchard Landing, Lake Bistineau South, Elm
Grove, Lake Bistineau North and Mc Dade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3232 9380 3247 9375 3261 9375 3266 9324
3240 9320 3217 9334
TIME...MOT...LOC 0244Z 277DEG 27KT 3258 9363 3245 9361 3233 9370
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
57Special weather statement, Jan 9, 11:17 PM CST, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1117 PM CST Fri Jan 9 2026
LAZ001-010-017-TXZ151-153-100545-
Caddo LA-Shelby TX-Sabine LA-Panola TX-De Soto LA-
1117 PM CST Fri Jan 9 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT DE SOTO...SOUTHWESTERN
CADDO AND NORTHWESTERN SABINE PARISHES AND SOUTHEASTERN PANOLA AND
NORTHEASTERN SHELBY COUNTIES UNTIL 1145 PM CST...
At 1117 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 11 miles north of Logansport to 10
miles north of Patroon, or extending from 17 miles northwest of
Mansfield to 14 miles east of Center, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Mansfield, Stonewall, Logansport, Joaquin, Converse, Oak Grove,
Huxley, South Mansfield, Keachi, Grand Cane, Longstreet, Stanley,
Reeds Store, Gloster, Keat Chie, Kickapoo, Kingston, Carmel,
Pelican and Deadwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3198 9412 3220 9415 3226 9359 3224 9359
3224 9361 3223 9361 3223 9360 3221 9360
3221 9359 3220 9358 3202 9355 3177 9355
3177 9411 3195 9412
TIME...MOT...LOC 0517Z 266DEG 40KT 3214 9397 3199 9395 3179 9394
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
57Special weather statement, Jan 9, 11:45 PM CST, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1145 PM CST Fri Jan 9 2026
LAZ010>012-017-018-100615-
Red River LA-Bienville LA-Sabine LA-Natchitoches LA-De Soto LA-
1145 PM CST Fri Jan 9 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DE SOTO...
NORTHWESTERN NATCHITOCHES...RED RIVER...NORTH CENTRAL SABINE AND
SOUTHWESTERN BIENVILLE PARISHES UNTIL 1215 AM CST...
At 1145 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 8 miles east of Mansfield to 6 miles
east of Converse, or extending from 8 miles east of Mansfield to 17
miles south of Mansfield, moving east at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Coushatta, Campti, Converse, Allen, Oak Grove, Pleasant Hill,
Martin, Hall Summit, Ashland, Edgefield, Powhatan, Hanna,
Armistead, Lake End, Evelyn, Rambin, Ajax, Grand Bayou, Crichton
and Pelican.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3177 9374 3193 9365 3207 9368 3223 9313
3205 9307 3181 9309
TIME...MOT...LOC 0544Z 256DEG 41KT 3207 9357 3192 9353 3181 9360
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
57Local storm report, Jan 10, 12:49 AM CST, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1249 AM CST Sat Jan 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Tornado 4 ESE Coushatta 32.00N 93.29W
01/10/2026 Red River LA Trained Spotter
Storm Spotter reported snapped trees on the
southeast side of Coushatta near the Rolling
Hills Trailer Park off Hwy. 71. Strong
circulation in that exact vicinity with a
TDS just downstream from this exact
location.
&&
13Local storm report, Jan 10, 1:08 AM CST, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
108 AM CST Sat Jan 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Tstm Wnd Gst 2 SSW Coushatta 31.99N 93.35W
01/10/2026 M61 MPH Red River LA Mesonet
61 mph wind gust measured at the Coushatta,
Louisiana Mesonet site.
&&
13Local storm report, Jan 10, 1:16 AM CST, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
116 AM CST Sat Jan 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Tstm Wnd Dmg 4 S Hall Summit 32.11N 93.30W
01/10/2026 Red River LA Law Enforcement
Tree down near Hwy. 371 and 786.
&&
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 6:00 PM CST | Special Weather Statement | SHV | Jackson, Winn | 45 min |
| Jan 9, 7:18 PM CST | Tornado Warning | SHV | Caldwell, Ouachita | 31 min |
| Jan 9, 8:44 PM CST | Special Weather Statement | SHV | Bossier | 46 min |
| Jan 9, 10:39 PM CST | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 3 hr |
| Jan 9, 11:17 PM CST | Special Weather Statement | SHV | De Soto | 28 min |
| Jan 9, 11:33 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River | 42 min |
| Jan 9, 11:45 PM CST | Special Weather Statement | SHV | Red River | 30 min |
| Jan 10, 12:02 AM CST | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River | 43 min |
| Jan 10, 12:05 AM CST | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 25 min |
| Jan 10, 12:28 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 1 more | 47 min |
Nearby
Flash Flood Warnings in Louisiana, 2026Every flash flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.